Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Examples of degenerations of Cohen-Macaulay modules


Authors: Naoya Hiramatsu and Yuji Yoshino
Journal: Proc. Amer. Math. Soc. 141 (2013), 2275-2288
MSC (2010): Primary 13C14; Secondary 13D10, 16G50, 16G60, 16G70
DOI: https://doi.org/10.1090/S0002-9939-2013-11523-6
Published electronically: March 22, 2013
MathSciNet review: 3043009
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the degeneration problem for maximal Cohen-Macaulay modules and give several examples of such degenerations. It is proved that such degenerations over an even-dimensional simple hypersurface singularity of type $ (A_n)$ are given by extensions. We also prove that all extended degenerations of maximal Cohen-Macaulay modules over a Cohen-Macaulay complete local algebra of finite representation type are obtained by iteration of extended degenerations of Auslander-Reiten sequences.


References [Enhancements On Off] (What's this?)

  • 1. M. Auslander and I. Reiten, Grothendieck groups of algebras and orders. J. Pure Appl. Algebra 39 (1986), 1-51. MR 816889 (87g:16038)
  • 2. K. Bongartz, On degenerations and extensions of finite-dimensional modules. Adv. Math. 121 (1996), 245-287. MR 1402728 (98e:16012)
  • 3. D. Happel, Triangulated categories in the representation theory of finite-dimensional algebras, London Mathematical Society Lecture Note Series 119. Cambridge University Press, Cambridge, 1988. x+208 pp. MR 935124 (89e:16035)
  • 4. I.G. Macdonald, Symmetric functions and Hall polynomials, Second edition. With contributions by A. Zelevinsky, Oxford Mathematical Monographs. Oxford Science Publications. The Clarendon Press, Oxford University Press, New York, 1995. x+475 pp. MR 1354144 (96h:05207)
  • 5. C. Riedtmann, Degenerations for representations of quivers with relations. Ann. Scient. École Norm. Sup. série 19 (1986), 275-301. MR 868301 (88b:16051)
  • 6. Y. Yoshino, Cohen-Macaulay Modules over Cohen-Macaulay Rings, London Mathematical Society Lecture Note Series 146. Cambridge University Press, Cambridge, 1990. viii+177 pp. MR 1079937 (92b:13016)
  • 7. Y. Yoshino, On degenerations of Cohen-Macaulay modules. J. Algebra 248 (2002), 272-290. MR 1879018 (2002m:16016)
  • 8. Y. Yoshino, On degenerations of modules. J. Algebra 278 (2004), 217-226. MR 2068075 (2005d:16026)
  • 9. Y. Yoshino, Degeneration and G-dimension of modules. Lecture Notes Pure Applied Mathematics, vol. 244, `Commutative algebra', Chapman and Hall/CRC, 2006, pp. 259-265. MR 2184802 (2006j:13014)
  • 10. Y. Yoshino, Stable degenerations of Cohen-Macaulay modules, Journal of Algebra 332 (2011), 500-521. MR 2774701
  • 11. G. Zwara, A degeneration-like order for modules. Arch. Math. 71 (1998), 437-444. MR 1653391 (2000g:16022)
  • 12. G. Zwara, Degenerations for modules over representation-finite algebras. Proc. Amer. Math. Soc. 127 (1999), 1313-1322. MR 1476404 (99h:16034)
  • 13. G. Zwara, Degenerations of finite-dimensional modules are given by extensions. Compositio Math. 121 (2000), 205-218. MR 1757882 (2001g:14077)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13C14, 13D10, 16G50, 16G60, 16G70

Retrieve articles in all journals with MSC (2010): 13C14, 13D10, 16G50, 16G60, 16G70


Additional Information

Naoya Hiramatsu
Affiliation: Department of General Education, Kure National College of Technology, 2-2-11, Agaminami, Kure Hiroshima, 737-8506 Japan
Email: hiramatsu@kure-nct.ac.jp

Yuji Yoshino
Affiliation: Department of Mathematics, Graduate School of Natural Science and Technology, Okayama University, Okayama 700-8530, Japan
Email: yoshino@math.okayama-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-2013-11523-6
Keywords: Degeneration, Cohen-Macaulay module, finite representation type, Auslander-Reiten sequence
Received by editor(s): December 24, 2010
Received by editor(s) in revised form: September 2, 2011, and October 20, 2011
Published electronically: March 22, 2013
Communicated by: Birge Huisgen-Zimmermann
Article copyright: © Copyright 2013 American Mathematical Society

American Mathematical Society